Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 22 found articles
 
 
  Stochastic Lyapunov Functions for a System of Nonlinear Difference Equations
 
 
Title: Stochastic Lyapunov Functions for a System of Nonlinear Difference Equations
Author: Dzhalladova, I. A.
Appeared in: Ukrainian mathematical journal
Paging: Volume 54 (2002) nr. 8 pages 1355-1366
Year: 2002
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands